Downbeating Nystagmus and Lithium Intoxication

Update item information
Identifier walsh_1984_s3_c5
Title Downbeating Nystagmus and Lithium Intoxication
Creator H. Stanley Thompson, MD, University of Iowa
Subject Nystagmus, Pathologic; Lithium Carbonate; Drug Toxicity
Presenting Symptom Disoriented; Febrile; Dehydrated; Dyspneic
History A 63-year old obese female with Type II diabetes mellitus, hypertension and osteoarthritis (controlled).
Clinical Gross limitation of lateral eye movements; Coarse downbeat nystagmus
Neuroimaging CT
Pathology Respiratory acidosis; Elevated serum lithium level
Disease/Diagnosis Systemic sepsis contributing to renal failure
Treatment Ventilation; Hemodialysis
References N/A
Relation is Part of Case presented at the NANOS 1984 Walsh Session, February 24-25 Contributor Primary
Contributor Primary Thompson, H. Stanley
Contributor Secondary Hart, Michael; Albert, Deanna
Type Text
Format application/pdf
Source 1984 Walsh Proceedings
Rights Management Copyright 2008. For further information regarding the rights to this collection, please visit: https://NOVEL.utah.edu/about/copyright
Holding Institution North American Neuro-Ophthalmology Association. NANOS Executive Office 5841 Cedar Lake Road, Suite 204, Minneapolis, MN 55416
Collection Neuro-ophthalmology Virtual Education Library: NOVEL http://NOVEL.utah.edu
Language eng
ARK ark:/87278/s6k35xg5
Setname ehsl_novel_fbw
Date Created 2009-09-11
Date Modified 2013-01-02
ID 178658
Reference URL https://collections.lib.utah.edu/ark:/87278/s6k35xg5
Back to Search Results